MAUDE Adverse Event Report: ARTHREX, INC. PIN SET, UNIVERS II/ ECLIPSE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PIN SET, UNIVERS II/ ECLIPSE; MANUAL INSTR, GENERAL SURGICAL
Model Number PIN SET, UNIVERS II/ ECLIPSE
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the pin was confirmed to have been made prior to eco-27120, which decreased the upper tolerance of the pin diameter to prevent interference.See eco-27120.
 
Event or Problem Description
It was reported that the 2.8 guide pin does not fit through the guides for the vault lock.They had to open ar-9607s for the reverse 2.8 guide pin.The reverse 2.8 fits while the eclipse 2.8 does not.

Brand Name
PIN SET, UNIVERS II/ ECLIPSE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19212434
Report Number1220246-2024-02607
Device Sequence Number8105770
Product Code MDM
UDI-Device Identifier00888867137493
UDI-Public00888867137493
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberPIN SET, UNIVERS II/ ECLIPSE
Device Catalogue NumberAR-9207S
Device Lot Number11864615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown